Asymptotic calculation of inviscidly absolutely unstable modes of the compressible boundary layer on a rotating disk


Turkyilmazoglu M.

APPLIED MATHEMATICS LETTERS, vol.19, no.8, pp.795-800, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 8
  • Publication Date: 2006
  • Doi Number: 10.1016/j.aml.2005.10.008
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.795-800

Abstract

In this work a long-wavelength asymptotic approach is used to analyze the region of absolute instability in the compressible rotating disk boundary layer flow. Theoretically determined values of branch points for the occurrence of absolute instability in the compressible flow are shown to match onto the ones which are obtained via a numerical solution of the linear inviscid compressible Rayleigh equations. (C) 2005 Elsevier Ltd. All rights reserved.